MAUDE Adverse Event Report: COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL

COOK INC NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR; FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Catalog Number NTSED-024115-UDH-MB
Medical Device Problem Code Difficult to Open or Close (2921)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/27/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pma/510(k) #: exempt.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported prior to patient contact, the ncircle delta wire tipless stone extractor basket was not opening.No adverse effects or consequences were reported to the patient due to this occurrence.
 
Additional Manufacturer Narrative
The returned device was found to be non-functional due to sheath damage near the handle.All devices are 100% inspected for functionality and integrity before packaging.The ifu contains a caution to not use excessive force to manipulate the device, or damage to the device may occur.It is unknown if excessive force was used on the device, therefore the root cause cannot be determined.The complaint was confirmed based on the returned device.Current controls are in place in manufacturing to assure device functionality prior to shipping.Review of production and quality documentation did not observe any specific issues with current manufacturing or quality controls that may have contributed to this incident.There is no indication that a design or process related failure mode contributed to this event.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.The root cause of this event is unknown.We will notify the appropriate personnel and continue to monitor for similar complaints.Per the quality engineering risk assessment no further action is required.

Brand Name
NCIRCLE DELTA WIRE TIPLESS STONE EXTRACTOR
Common Device Name
FFL DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key7192881
Report Number1820334-2018-00045
Device Sequence Number1978834
Product Code FFL
UDI-Device Identifier00827002191112
UDI-Public(01)00827002191112(17)191215(10)7524676
Combination Product (Y/N)N
Initial Reporter CountryKR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTSED-024115-UDH-MB
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/04/2018
Supplement Date Received by Manufacturer02/01/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date03/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1